Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes, low grade fever. Taken prednisone for allergy. Blood test shows high ESR, normal CBC. Treatment?

Hi, my child is a seven years old, female, she had rashes and low grade fever. She had blood test esr , cbc with platelets. Her esr result is 29 (high), other cbc is normal. She was given prednisone 10 mg /5 ml. 1/2 tsp. 3 x a day for 1 week, iterax for her allergy. After prednisone treatment, Her latest esr result got high up to 84. Monocyte of 8.5 and eosinophils of 6.5. The rest are normal. Pls. Advise. Thank you
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i suggest u to better stop the prednisone syp as its elevating esr cause it is a steroid and reduces immunity and so stop it and observe only with atarax syp..if ur child is feeling gud then u can stop the medicine ..if still problem exists , consult paediatrician..
rashes usually are allergic and cause need to be avoided and should be found by u at home..wat all things are causing this rash need to be avoided for ur child at home..
so take care and avoid the allergen ..
Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor